On the sizes of t-intersecting k-chain-free families
EUROCOMB’23
101–106
József Balogh, William B Linz, and Balázs Patkós. On the sizes of t-intersecting k-chain-free families. arXiv preprint arXiv:2209.01656, 2022.
https://doi.org/10.5817/CZ.MUNI.EUROCOMB23-014
Paul Erdős. On a lemma of Littlewood and Offord. Bull. Amer. Math. Soc., 51:898-902, 1945.
https://doi.org/10.1090/S0002-9904-1945-08454-7
Peter Frankl. Canonical antichains on the circle and applications. SIAM Journal on Discrete Mathematics, 3(3):355-363, 1990.
https://doi.org/10.1137/0403031
Peter Frankl. Analogues of Milner's theorem for families without long chains and of vector spaces. European Journal of Combinatorics, 93:103279, 2021.
https://doi.org/10.1016/j.ejc.2020.103279
Dániel Gerbner. Profile polytopes of some classes of families. Combinatorica, 33:199-216, 2013.
https://doi.org/10.1007/s00493-013-2917-y
Dániel Gerbner, Abhishek Methuku, and Casey Tompkins. Intersecting P -free families. Journal of Combinatorial Theory, Series A, 151:61-83, 2017.
https://doi.org/10.1016/j.jcta.2017.04.009
Gyula Katona. Intersection theorems for systems of finite sets. Acta Mathematica Academiae Scientiarum Hungaricae, 15(3-4):329-337, 1964.
https://doi.org/10.1007/BF01897141
Eric C Milner. A combinatorial theorem on systems of sets. Journal of the London Mathematical Society, 1(1):204-206, 1968.
https://doi.org/10.1112/jlms/s1-43.1.204
Emanuel Sperner. Ein satz über untermengen einer endlichen menge. Mathematische Zeitschrift, 27(1):544-548, 1928.
https://doi.org/10.1007/BF01171114
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
Copyright © 2023 József Balogh, William Linz, Balazs Patkos